# SDR AALA202407116824

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 60,615 hours, 38,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERY TEST FAIL AT AFT LEFT POSITION. REMOVED AND REPLACED AS REQUIRED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
